# SDR SWAA2015052840116

- Difficulty date: May 17, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5940441
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK FLOOR SUPPORT CRACKED AT BS 655, BL 0.  R & R SUPPORT IAW SRM & DWG.
